# SDR ASAA2021093036396

- Difficulty date: September 30, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 56,562 hours, 16,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: 146A75019
- Part serial: UNK
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LH TIE DOWN FITTING IS WORN AND GOUGED APPROXIMATELY AT STA 787.DOT: C533. GROUNDED - YES. EVALUATED AFT CARGO COMPARTMENT LH TIE DOWN FITTING AT STA 737; REMAINING TIE DOWN LIP IS 0.207 AND IS FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-00-53-1A-2.4.B(2); REPAIRED TRACK AT 787 PER B737-800 SRM 53-00-53-2R-3DOT REMOVED.
